Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586626
Typicality of pure states randomly sampled according to the Gaussian adjusted projected measure
Reimann P (2008)
JOURNAL OF STATISTICAL PHYSICS 132(5): 921-935.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="quantum ensemble theory"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung